Is stress causing excessive weight gain/body swelling/foul bowel movements?
I've been prescribed adderall (adderrall) xr for a couple years on and off. I stopped taking it for 8 months and noticed rapid weight gain. My body started to feel swollen almost, specifically my stomach and face. I'm 26 years old, 5'9 and have always been a little under weight. I usually fluctuate between 125-140lbs. I currently weigh 184lbs, I never been over 145lbs up until this past year. I began taking my prescription (adderall (adderrall) xr 25mgs) a few months ago. I feel like I'm experiencing more puffiness than I already did and at times My stomach gets bigger like I'm retaining an excess amount of water? Then a day or two later I lose all the puffiness and feel noticeably thinner.
ALSO, my bowel movements have a strange foul smell. I feel constipated but my stools are soft and minimal. I constantly have the feeling of needing to clear my throat and have an on going non productive cough. I've had such bad gas, it's like I need to belch frequently for relief and after painful heartburn follows. These symptoms make it hard to sleep too.
I want to know what would cause such rapid weight gain and the physical symptoms. My appearAnce has drastically Changed too.
*ive had chronic stress for the past 3 years. I've been told I have PTSD as well. I can't emphasize enough the ongoing amount of exceptional stress
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.